MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG CUSTOMIZED MAND. RECON PLATE28, HEMI; IMPLANT

STRYKER LEIBINGER FREIBURG CUSTOMIZED MAND. RECON PLATE28, HEMI; IMPLANT
Catalog Number 78-30028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that a revision surgery was performed.The surgery was performed successfully.
 
Additional Manufacturer Narrative
Update: h6 corrected data: t was reported that patient had infection.As a result, surgeon removed the hip graft, but kept the plate in and the patient with antibiotics.This case was presented to stryker's medical expert.He stated that the device did not cause / contributed to the reported event.Conclusively, this event does not meet complaint requirements, and the investigation is closed as a product inquiry accordingly.H3 other text : not available.
 
Event or Problem Description

Brand Name
CUSTOMIZED MAND. RECON PLATE28, HEMI
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key17741059
Report Number0008010177-2023-00062
Device Sequence Number6876595
Product Code JEY
UDI-Device Identifier07613252599654
UDI-Public07613252599654
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number78-30028
Device Lot Number2302281026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown